Space-time localization in problems with free boundaries for a nonlinear second-order equation

Authors

  • A. A. Berezovsky
  • Yu. A. Mitropolskiy
  • M. Kh. Shkhanukov-Lafishev

Abstract

For thermal and diffusion processes in active media described by nonlinear evolution equations, we study the phenomena of space localization and stabilization for finite time.

Published

25.02.1996

Issue

Section

Research articles

How to Cite

Berezovsky, A. A., et al. “Space-Time Localization in Problems With Free Boundaries for a Nonlinear Second-Order Equation”. Ukrains’kyi Matematychnyi Zhurnal, vol. 48, no. 2, Feb. 1996, pp. 202-11, https://umj.imath.kiev.ua/index.php/umj/article/view/5348.